Alert archive / Georgia / Red Flag Warnings in 2007

Red Flag Warning 29, NWS Tallahassee, FL

March 2, 200726 counties in Georgia; 16 counties in Florida

NWS Tallahassee, FL issued this red flag warning at Mar 2, 2007, 2:20 PM EST for 26 counties in Georgia; 16 counties in Florida. It took effect at Mar 3, 2007, 3:29 AM EST. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 2, 2007, 2:20 PM EST (19:20 UTC)
In effect from
Mar 3, 2007, 3:29 AM EST
Expired
Mar 3, 2007, 7:00 PM EST
In force
16 hr
Issued by
NWS Tallahassee, FL
All 42 counties

Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA

The radar

The Tallahassee radar (KTLH), 61 km from the middle of the area, began a volume at 19:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.3 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2007-03-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2007-03-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -205 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1050 m above ground
0-6 km bulk shear
80 kt
0-1 km storm-relative helicity
-205 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 021920
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
220 PM EST FRI MAR 2 2007


...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/
THIS AFTERNOON FOR INLAND WALTON...HOLMES...WASHINGTON...JACKSON...
BAY...CALHOUN...GADSDEN...LEON...AND LIBERTY COUNTIES DUE TO LONG
DURATIONS OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT...

...RED FLAG WARNING IN NOW IN EFFECT UNTIL 6 PM EST /5 PM CST/
THIS AFTERNOON FOR GULF...FRANKLIN...JEFFERSON...AND WAKULLA
COUNTIES DUE TO LONG DURATIONS OF RELATIVE HUMIDITY VALUES BELOW
35 PERCENT...

...RED FLAG WARNING IN EFFECT FROM 12 PM EST /11 AM
CST/ TO 7 PM EST /6 PM CST/ SATURDAY AFTERNOON FOR ALL
OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND
WITH THE EXCEPTION OF DIXIE COUNTY DUE TO EXPECTED LONG
DURATIONS OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT...

...FIRE WEATHER WATCH IS CANCELED FOR DIXIE COUNTY FOR
SATURDAY AFTERNOON...

.DISCUSSION...HIGH PRESSURE CONTINUES TO BUILD INTO THE REGION
FROM THE WEST BRINGING AN INCREASINGLY DRY AIRMASS. RED FLAG
CONDITIONS ARE EXPECTED ACROSS ALL OF EASTERN FLORIDA PANHANDLE
AND WESTERN FLORIDA BIG BEND THIS AFTERNOON. WITH THE DRY AIR 
STILL IN PLACE ON SATURDAY...RED FLAG CONDITIONS WILL ONCE AGAIN
BE EXPECTED ACROSS A LARGE PORTIONS OF THE EASTERN FLORIDA
PANHANDLE AND FLORIDA BIG BEND.

FLZ034-022030-
/O.CAN.KTAE.FW.A.0026.070303T1800Z-070304T0000Z/
DIXIE-
220 PM EST FRI MAR 2 2007

...FIRE WEATHER WATCH IS CANCELLED FOR SATURDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELED THE
FIRE WEATHER WATCH. 

$$

FLZ007-009>013-016-017-026-022300-
/O.UPG.KTAE.FW.A.0026.070303T1800Z-070304T0000Z/
/O.NEW.KTAE.FW.W.0029.070303T1700Z-070304T0000Z/
/O.CON.KTAE.FW.W.0028.000000T0000Z-070302T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GADSDEN-LEON-
LIBERTY-
220 PM EST FRI MAR 2 2007 /120 PM CST FRI MAR 2 2007/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/
THIS AFTERNOON DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 
35 PERCENT...
...RED FLAG WARNING IN EFFECT FROM 12 PM EST /11 AM CST/ TO 7 PM
EST /6 PM CST/ SATURDAY DUE TO EXPECTED LONG DURATIONS OF RELATIVE
HUMIDITY BELOW 35 PERCENT...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

FLZ014-015-018-027-022300-
/O.UPG.KTAE.FW.A.0026.070303T1800Z-070304T0000Z/
/O.NEW.KTAE.FW.W.0029.070303T1700Z-070304T0000Z/
/O.EXA.KTAE.FW.W.0028.000000T0000Z-070302T2300Z/
GULF-FRANKLIN-JEFFERSON-WAKULLA-
220 PM EST FRI MAR 2 2007 /120 PM CST FRI MAR 2 2007/

...RED FLAG WARNING IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS
AFTERNOON DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 
35 PERCENT...
...RED FLAG WARNING IN EFFECT FROM 12 PM EST /11 AM CST/ TO 7 PM
EST /6 PM CST/ SATURDAY DUE TO EXPECTED LONG DURATIONS OF RELATIVE
HUMIDITY BELOW 35 PERCENT...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

FLZ019-028-029-022300-
/O.UPG.KTAE.FW.A.0026.070303T1800Z-070304T0000Z/
/O.NEW.KTAE.FW.W.0029.070303T1700Z-070304T0000Z/
MADISON-TAYLOR-LAFAYETTE-
220 PM EST FRI MAR 2 2007

...RED FLAG WARNING IN EFFECT FROM 12 PM TO 7 PM EST SATURDAY
DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW
35 PERCENT...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

14-MROCZKA
5 follow-up statements
000 
WWUS82 KTAE 022333
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
633 PM EST FRI MAR 2 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EST /11 AM CST/
TO 7 PM EST /6 PM CST/ SATURDAY AFTERNOON FOR ALL OF THE EASTERN
FLORIDA PANHANDLE AND FLORIDA BIG BEND WITH THE EXCEPTION OF DIXIE
COUNTY DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY VALUES
BELOW 35 PERCENT...

.DISCUSSION...HIGH PRESSURE CONTINUES TO BUILD INTO THE REGION
FROM THE WEST BRINGING AN INCREASINGLY DRY AIRMASS. RED FLAG
CONDITIONS WILL ONCE AGAIN BE EXPECTED ACROSS A LARGE PORTION OF
THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND ON SATURDAY.

FLZ007-009>019-026>029-031200-
/O.CON.KTAE.FW.W.0029.070303T1700Z-070304T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
633 PM EST FRI MAR 2 2007 /533 PM CST FRI MAR 2 2007/

...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EST /11 AM CST/
TO 7 PM EST /6 PM CST/ SATURDAY DUE TO EXPECTED LONG DURATIONS OF 
RELATIVE HUMIDITY BELOW 35 PERCENT...

A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EST /11 AM CST/
TO 7 PM EST /6 PM CST/ SATURDAY. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH
POTENTIAL.

$$

GIBBS
000 
WWUS82 KTAE 030829
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
329 AM EST SAT MAR 3 2007

...A RED FLAG WARNING IS IN EFFECT FROM 12 PM EST /11 AM CST/
TO 7 PM EST /6 PM CST/ TODAY FOR ALL OF THE EASTERN FLORIDA
PANHANDLE AND FLORIDA BIG BEND DUE TO EXPECTED LONG DURATIONS OF
RELATIVE HUMIDITY BELOW 35 PERCENT...

...A RED FLAG WARNING IS NOW IN EFFECT FROM 12 PM TO 7 PM EST
TODAY FOR ALL OF SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO
EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT...

...A FIRE WEATHER WATCH IS NOW IN EFFECT FROM LATE SUNDAY MORNING
THROUGH EARLY SUNDAY EVENING FOR ALL OF THE EASTERN FLORIDA
PANHANDLE AND FLORIDA BIG BEND DUE TO EXPECTED LONG DURATIONS OF
RELATIVE HUMIDITY BELOW 35 PERCENT ALONG WITH HIGH DISPERSION
INDICES...

...A FIRE WEATHER WATCH IS NOW IN EFFECT FOR SUNDAY AFTERNOON FOR
ALL OF SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO EXPECTED
MARGINAL DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT...

.DISCUSSION...A STALLED FRONT OVER CENTRAL FLORIDA WILL KEEP LOW
RAIN CHANCES IN THE FORECAST THIS MORNING FOR EASTERN PORTIONS OF
THE FLORIDA BIG BEND. HOWEVER...HIGH PRESSURE WILL BUILD INTO THE
REGION FROM THE WEST LATER TODAY BRINGING AN INCREASINGLY DRY
AIRMASS. RED FLAG CONDITIONS ARE EXPECTED ACROSS A LARGE AREA
TODAY AND AGAIN ON SUNDAY. IN FACT RED FLAG CONDITIONS ARE
EXPECTED THROUGH WEDNESDAY.

FLZ034-032030-
/O.NEW.KTAE.FW.A.0027.070304T1600Z-070305T0100Z/
/O.EXA.KTAE.FW.W.0029.070303T1700Z-070304T0000Z/
DIXIE-
329 AM EST SAT MAR 3 2007

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM EST THIS
EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING FOR TODAY DUE TO EXPECTED LONG DURATIONS OF RELATIVE
HUMIDITY BELOW 35 PERCENT. A FIRE WEATHER WATCH HAS ALSO BEEN
ISSUED FOR SUNDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

GAZ120>131-142>148-155>161-032030-
/O.NEW.KTAE.FW.A.0027.070304T1800Z-070304T2300Z/
/O.EXA.KTAE.FW.W.0029.070303T1700Z-070304T0000Z/
QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-
TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-
BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
329 AM EST SAT MAR 3 2007

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM EST THIS
EVENING...
...FIRE WEATHER WATCH IN EFFECT SUNDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW
25 PERCENT. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR SUNDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

FLZ007-009>019-026>029-032030-
/O.NEW.KTAE.FW.A.0027.070304T1600Z-070305T0100Z/
/O.CON.KTAE.FW.W.0029.070303T1700Z-070304T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
329 AM EST SAT MAR 3 2007 /229 AM CST SAT MAR 3 2007/

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON EST /11 AM CST/
TODAY TO 7 PM EST /6 PM CST/ THIS EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE
WEATHER WATCH FOR SUNDAY. A RED FLAG WARNING REMAINS IN EFFECT
FOR TODAY DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY
BELOW 35 PERCENT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

18-WOOL
000 
WWUS82 KTAE 031738
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1238 PM EST SAT MAR 3 2007

...A RED FLAG WARNING IS IN EFFECT FROM 12 PM EST /11 AM CST/ TO
7 PM EST /6 PM CST/ TODAY FOR MUCH OF THE EASTERN FLORIDA PANHANDLE
AND FLORIDA BIG BEND DUE TO EXPECTED LONG DURATIONS OF RELATIVE
HUMIDITY BELOW 35 PERCENT...

...A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 7 PM EST
TODAY FOR ALL OF SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO
EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT...

...THE RED FLAG WARNING FOR DIXIE COUNTY HAS BEEN CANCELLED FOR
THIS AFTERNOON...

...A FIRE WEATHER WATCH REMAINS IN EFFECT FROM LATE SUNDAY MORNING
THROUGH EARLY SUNDAY EVENING FOR ALL OF THE EASTERN FLORIDA
PANHANDLE AND FLORIDA BIG BEND DUE TO EXPECTED LONG DURATIONS OF
RELATIVE HUMIDITY BELOW 35 PERCENT ALONG WITH HIGH DISPERSION
INDICES...

...A FIRE WEATHER WATCH REMAINS IN EFFECT FOR SUNDAY AFTERNOON
FOR ALL OF SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO EXPECTED
MARGINAL DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT...

.DISCUSSION...HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE REGION
FROM THE WEST THIS AFTERNOON BRINGING AN INCREASINGLY DRY AIRMASS.
FAR SOUTHEAST PORTIONS OF THE FLORIDA BIG BEND HAVE BEEN DROPPED
FROM THE RED FLAG WARNING FOR THIS AFTERNOON AS CLOUDS...HIGHER
LOW LEVEL MOISTURE AND RECENT RAINS WILL KEEP RELATIVE HUMIDITY
VALUES FROM FALL BELOW 35 PERCENT FOR CRITICAL DURATIONS. RED FLAG
CONDITIONS ARE EXPECTED ACROSS A LARGE AREA AGAIN ON SUNDAY AND
INTO THE FIRST PART OF NEXT WEEK.

FLZ034-032100-
/O.CAN.KTAE.FW.W.0029.000000T0000Z-070304T0000Z/
/O.CON.KTAE.FW.A.0027.070304T1600Z-070305T0100Z/
DIXIE-
1238 PM EST SAT MAR 3 2007

...RED FLAG WARNING IS CANCELLED FOR THIS AFTERNOON...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY EVENING...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

FLZ007-009>019-026>029-032100-
/O.CON.KTAE.FW.W.0029.000000T0000Z-070304T0000Z/
/O.CON.KTAE.FW.A.0027.070304T1600Z-070305T0100Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
1238 PM EST SAT MAR 3 2007 /1138 AM CST SAT MAR 3 2007/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/
THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY EVENING...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH
POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

GAZ120>131-142>148-155>161-032100-
/O.CON.KTAE.FW.W.0029.000000T0000Z-070304T0000Z/
/O.CON.KTAE.FW.A.0027.070304T1800Z-070304T2300Z/
QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-
TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-
BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
1238 PM EST SAT MAR 3 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH
POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

14-MROCZKA
000 
WWUS82 KTAE 032030
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
330 PM EST SAT MAR 3 2007

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/
THIS AFTERNOON AND EARLY EVENING FOR MUCH OF THE EASTERN FLORIDA
PANHANDLE AND FLORIDA BIG BEND DUE TO EXPECTED LONG DURATIONS OF
RELATIVE HUMIDITY BELOW 35 PERCENT...

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL TO 7 PM EST THIS
AFTERNOON AND EARLY EVENING FOR ALL OF SOUTHWEST AND SOUTH CENTRAL
GEORGIA DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW
25 PERCENT...

...THE RED FLAG WARNING FOR DIXIE COUNTY HAS BEEN CANCELLED FOR
THIS AFTERNOON AND EARLY EVENING...

...A RED FLAG WARNING IS NOW IN EFFECT FROM 11 AM EST /10 AM CST/
TO 8 PM EST /7 PM CST/ FOR ALL OF THE EASTERN FLORIDA PANHANDLE
AND FLORIDA BIG BEND REGION SUNDAY DUE TO EXPECTED LONG DURATIONS
OF RELATIVE HUMIDITY BELOW 35 PERCENT AND DISPERSION INDICIES AT
OR JUST ABOVE 75...

...A RED FLAG WARNING IS NOW IN EFFECT FROM 1 PM TO 6 PM EST
SUNDAY FOR ALL OF SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO
EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT...

...A FIRE WEATHER WATCH IS NOW IN EFFECT FROM LATE MONDAY MORNING
THROUGH MONDAY EVENING FOR ALL OF THE EASTERN FLORIDA PANHANDLE 
AND FLORIDA BIG BEND REGION DUE TO EXPECTED LONG DURATIONS OF
RELATIVE HUMIDITY BELOW 35 PERCENT...

...A FIRE WEATHER WATCH IS NOW IN EFFECT MONDAY AFTERNOON FOR ALL
OF SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO EXPECTED LONG
DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT...

.DISCUSSION...HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE
REGION FROM THE WEST THROUGH TONIGHT BRINGING AN INCREASINGLY DRY
AIRMASS. FAR SOUTHEAST PORTIONS OF THE FLORIDA BIG BEND HAVE BEEN
DROPPED FROM THE RED FLAG WARNING FOR THE REST OF TODAY AS CLOUDS...
HIGHER LOW LEVEL MOISTURE AND RECENT RAINS WILL KEEP RELATIVE
HUMIDITY VALUES FROM FALLING BELOW 35 PERCENT FOR CRITICAL
DURATIONS. HIGH PRESSURE AND DRY LOW LEVEL AIR WILL REMAIN ACROSS
THE AREA THROUGH THE EARLY PART OF NEXT WEEK WITH RED FLAG
CONDITIONS EXPECTED ACROSS A LARGE AREA ONCE AGAIN SUNDAY INTO
MONDAY.

FLZ007-009>019-026>029-040000-
/O.UPG.KTAE.FW.A.0027.070304T1600Z-070305T0100Z/
/O.NEW.KTAE.FW.W.0030.070304T1600Z-070305T0100Z/
/O.NEW.KTAE.FW.A.0028.070305T1600Z-070306T0100Z/
/O.CON.KTAE.FW.W.0029.000000T0000Z-070304T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
330 PM EST SAT MAR 3 2007 /230 PM CST SAT MAR 3 2007/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/
THIS EVENING DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY
BELOW 35 PERCENT...
...RED FLAG WARNING IN EFFECT FROM 11 AM EST /10 AM CST/ TO 8 PM
EST /7 PM CST/ SUNDAY DUE TO EXPECTED LONG DURATIONS OF
RELATIVE HUMIDITY BELOW 35 PERCENT AND DISPERSION INDICIES AT
OR JUST ABOVE 75...
...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY EVENING...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
LOW RELATIVE HUMIDITY AND HIGH DISPERSIONS WILL ENHANCE FIRE
GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
 ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

GAZ120>131-142>148-155>161-040000-
/O.UPG.KTAE.FW.A.0027.070304T1800Z-070304T2300Z/
/O.NEW.KTAE.FW.W.0030.070304T1800Z-070304T2300Z/
/O.NEW.KTAE.FW.A.0028.070305T1700Z-070305T2300Z/
/O.CON.KTAE.FW.W.0029.000000T0000Z-070304T0000Z/
QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-
TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-
BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
330 PM EST SAT MAR 3 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY
BELOW 25 PERCENT...
...RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM EST SUNDAY DUE
TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25
PERCENT...
...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH
POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
 ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

FLZ034-040000-
/O.UPG.KTAE.FW.A.0027.070304T1600Z-070305T0100Z/
/O.NEW.KTAE.FW.W.0030.070304T1600Z-070305T0100Z/
/O.NEW.KTAE.FW.A.0028.070305T1600Z-070306T0100Z/
DIXIE-
330 PM EST SAT MAR 3 2007

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM EST SUNDAY
DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35
PERCENT AND DISPERSION INDICIES AT OR JUST ABOVE 75...
...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY EVENING...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
LOW RELATIVE HUMIDITY AND HIGH DISPERSIONS WILL ENHANCE FIRE
GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
 ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

14-MROCZKA
000 
WWUS82 KTAE 040028
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
728 PM EST SAT MAR 3 2007

...A RED FLAG WARNING IS IN EFFECT FROM 11 AM EST /10 AM CST/ TO
8 PM EST /7 PM CST/ FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND
FLORIDA BIG BEND REGION SUNDAY DUE TO EXPECTED LONG DURATIONS OF
RELATIVE HUMIDITY BELOW 35 PERCENT AND DISPERSION INDICIES AT OR
JUST ABOVE 75...

...A RED FLAG WARNING IS IN EFFECT FROM 1 PM TO 6 PM EST SUNDAY
FOR ALL OF SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO EXPECTED
LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT...

...A FIRE WEATHER WATCH IS NOW IN EFFECT FROM LATE MONDAY MORNING
THROUGH MONDAY EVENING FOR ALL OF THE EASTERN FLORIDA PANHANDLE
AND FLORIDA BIG BEND REGION DUE TO EXPECTED LONG DURATIONS OF
RELATIVE HUMIDITY BELOW 35 PERCENT...

...A FIRE WEATHER WATCH IS NOW IN EFFECT MONDAY AFTERNOON FOR ALL
OF SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO EXPECTED LONG
DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT...

.DISCUSSION...HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE
REGION FROM THE WEST BRINGING AN INCREASINGLY DRY AIRMASS. EXPECT
THIS DRY LOW LEVEL AIR TO REMAIN ACROSS THE AREA THROUGH THE EARLY
PART OF NEXT WEEK WITH RED FLAG CONDITIONS EXPECTED ACROSS A LARGE
AREA THROUGH MONDAY.

FLZ007-009>019-026>029-041200-
/O.EXP.KTAE.FW.W.0029.000000T0000Z-070304T0000Z/
/O.CON.KTAE.FW.W.0030.070304T1600Z-070305T0100Z/
/O.CON.KTAE.FW.A.0028.070305T1600Z-070306T0100Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
728 PM EST SAT MAR 3 2007 /628 PM CST SAT MAR 3 2007/

...RED FLAG WARNING HAS EXPIRED FOR SATURDAY...
...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/
TO 8 PM EST /7 PM CST/ SUNDAY DUE TO EXPECTED LONG DURATIONS OF 
RELATIVE HUMIDITY BELOW 35 PERCENT...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY EVENING DUE TO EXPECTED LONG DURATIONS OF RELATIVE 
HUMIDITY BELOW 35 PERCENT...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/
TO 8 PM EST /7 PM CST/ SUNDAY. A FIRE WEATHER WATCH REMAINS IN
EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

GAZ120>131-142>148-155>161-041200-
/O.EXP.KTAE.FW.W.0029.000000T0000Z-070304T0000Z/
/O.CON.KTAE.FW.W.0030.070304T1800Z-070304T2300Z/
/O.CON.KTAE.FW.A.0028.070305T1700Z-070305T2300Z/
QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-
TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-
BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
728 PM EST SAT MAR 3 2007

...RED FLAG WARNING HAS EXPIRED FOR SATURDAY...
...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 6 PM EST
SUNDAY DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY
BELOW 25 PERCENT...
...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON DUE TO 
EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT...

A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 6 PM EST
SUNDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

FLZ034-041200-
/O.CON.KTAE.FW.W.0030.070304T1600Z-070305T0100Z/
/O.CON.KTAE.FW.A.0028.070305T1600Z-070306T0100Z/
DIXIE-
728 PM EST SAT MAR 3 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM EST
SUNDAY DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35
PERCENT AND DISPERSION INDICIES AT OR JUST ABOVE 75...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY EVENING DUE TO EXPECTED LONG DURATIONS OF RELATIVE 
HUMIDITY BELOW 35 PERCENT...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM EST
SUNDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY
MORNING THROUGH MONDAY EVENING. 

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

GIBBS

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Mar 2, 2:00 PM EST, 20 minutes earlier.

Area forecast discussion, Mar 2, 2:00 PM EST, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
200 PM EST FRI MAR 2 2007

.SYNOPSIS...SFC COLD FRONT CONTINUES TO PUSH SLOWLY EASTWARD ACROSS
THE N FL PENINSULA EARLY THIS AFTERNOON...AND IS EXPECTED TO STALL
VERY SHORTLY. A FEW SHOWERS ARE DEVELOPING AND MOVING NE JUST TO THE
S OF THE CWA...AND SOME OF THESE MAY BEGIN TO AFFECT DIXIE COUNTY
LATER THIS AFTERNOON WITH SOME LIGHT RAIN. ELSEWHERE...MID-HIGH
CLOUDINESS IS DEVELOPING AND THICKENING BEHIND THE FRONT WHICH MAY
HOLD TEMPS DOWN A FEW DEGREES THIS AFTERNOON. OVER THE COASTAL
WATERS...WINDS AND SEAS CONTINUE TO SLOWLY SUBSIDE.

&&

.SHORT TERM...MAIN CONCERN FOR THE UPCOMING WEEKEND WILL BE HOW MUCH
AND HOW FAR WILL MOISTURE FROM THE STALLED OUT FRONTAL BOUNDARY MAKE
IT BACK TO THE NORTH...AS THE UPPER LEVEL TROF SHARPENS OVER THE
EASTERN U.S. THIS WILL EVOLVE IN RESPONSE TO THE UPPER LOW MOVING
EASTWARD FROM THE GREAT LAKES TO NORTH OF NEW ENGLAND...WITH THE
BASE OF THE TROF ROUNDING OUT OVER THE CWA BY LATE ON SUNDAY. THIS
WILL FINALLY KICK ALL OF THE REMAINING MOISTURE WELL OFF TO OUR
EAST...WITH ANOTHER SHOT OF COOL AND DRY AIR FOR THE BEGINNING OF
NEXT WEEK. BACK TO TONIGHT AND SATURDAY...MAV GUIDANCE POPS APPEAR
TOO HIGH FOR THE CURRENT SCENARIO...AS EXPECT MUCH OF THE MOISTURE
TO RETURN IN THE FORM OF CLOUDINESS...WITH TOO MUCH LOW LEVEL DRY
AIR TO REALIZE ANY SIGNIFICANT MEASURABLE PRECIPITATION. NONETHELESS
...THE BEST CHANCES FOR RAIN WILL CONTINUE ACROSS THE SE FL BIG BEND
THROUGH SAT MORNING.

&&

.LONG TERM...THIS WILL GENERALLY BE A DRY PERIOD. THINGS WILL START
OUT COLD WITH A GOOD CHANCE FOR A FREEZE SUN NIGHT INTO MON MORNING
AWAY FROM THE COAST. TEMPS WILL GRADUALLY MODERATE AFTER THAT WITH
ABOVE NORMAL RETURNING BY WED. SLIGHT CHANCE POPS RETURN TO THE
FORECAST FOR WED NIGHT NW ZONES AND ALL ZONES FOR THU.

&&

.AVIATION...VFR CONDITIONS EXPECTED FOR ALL TERMINALS THROUGH THE
TAF PERIOD. CURRENTLY LOOKING AT A GENERALLY BKN CIG AT BETWEEN
8-12KFT ACROSS THE REGION THIS AFTERNOON THAT SHOULD SLOWLY SCATTER
OUT. WITH A FRONTAL ZONES STALLED JUST TO THE SOUTH OF THE AREA
PERIOD OF MID TO HIGH LEVEL CLOUDS ALONG THE NORTHERN EDGE WILL
PERIODICALLY INVADE MAINLY OUR SOUTHERN SKIES TONIGHT AND SATURDAY.

&&

.MARINE...THE SCA CONDITIONS HAVE FINALLY ENDED ACROSS THE COASTAL
WATERS TODAY...AND WINDS AND SEAS SHOULD REMAIN LIGHT UNTIL THE
LATTER HALF OF THE WEEKEND...WHEN A STRONG RIDGE OF HIGH PRESSURE
BUILDS IN TO OUR NW.

&&

.FIRE WEATHER...WITH BETTER THAN EXPECTED DRY AIR ADVECTION OVER
MUCH OF N FL THIS AFTERNOON...WILL EXTEND TODAYS RED FLAG WARNING
TO THE SOUTH AND EAST A FEW COUNTIES. SAT WILL BE EVEN DRIER...SO
ALL BUT DIXIE COUNTY WILL BE UPGRADED TO A WARNING.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  39  67  37  60  28 /  10  05  10  05  00
PANAMA CITY  41  68  40  59  32 /  00  05  05  05  00
DOTHAN       39  69  38  57  28 /  00  00  05  05  00
ALBANY       39  68  39  56  28 /  00  00  05  05  00
VALDOSTA     41  66  37  60  29 /  10  10  10  05  00
CROSS CITY   43  66  43  63  30 /  30  20  10  05  00

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING THIS AFTERNOON ALL BUT MADISON...
     TAYLOR...LAFAYETTE...AND DIXIE COUNTIES.
     RED FLAG WARNING SAT AFTERNOON ALL BUT DIXIE.
GM...NONE.

&&

AVIATION/FIRE WX...MROCZKA
PUBLIC/MARINE...GOULD
LONG TERM...WOOL

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 1, 8:18 PM ESTTornado WarningTAEClay, Quitman27 min
Mar 1, 8:27 PM ESTTornado WarningTAERandolph36 min
Mar 1, 10:10 PM ESTSevere Thunderstorm WarningTAEClay, Quitman65 min
Mar 1, 11:38 PM ESTTornado WarningTAEBaker, Dougherty, Mitchell37 min
Mar 1, 11:56 PM ESTTornado WarningTAEBaker, Dougherty, Mitchell, Tift, Turner, Worth49 min
Mar 2, 1:56 AM ESTTornado WarningTAEBrooks, Thomas24 min
Mar 2, 2:25 AM ESTTornado WarningTAEBrooks, Lowndes35 min
Mar 1, 9:43 PM ESTTornado WarningTAEHolmes, Jackson, Walton32 min
Mar 1, 10:03 PM ESTSpecial Marine WarningTAE87 min
Mar 1, 11:29 PM ESTSpecial Marine WarningTAE2 hr
Mar 2, 12:06 AM ESTSevere Thunderstorm WarningTAECalhoun, Jackson39 min
Mar 2, 12:15 AM ESTSevere Thunderstorm WarningTAEGadsden, Liberty60 min
Mar 2, 12:50 AM ESTSevere Thunderstorm WarningTAELeon55 min
Mar 2, 1:12 AM ESTSevere Thunderstorm WarningTAELiberty, Wakulla63 min
Mar 2, 1:36 AM ESTSevere Thunderstorm WarningTAEJefferson, Leon54 min
Mar 2, 2:02 AM ESTSevere Thunderstorm WarningTAEMadison63 min
Mar 2, 2:10 AM ESTTornado WarningTAEJefferson25 min
Mar 2, 2:17 AM ESTTornado WarningTAEMadison28 min
Mar 2, 2:31 AM ESTTornado WarningTAEFranklin14 min
Mar 2, 2:32 AM ESTSpecial Marine WarningTAE43 min
Mar 2, 3:12 AM ESTSevere Thunderstorm WarningTAEMadison18 min
Mar 2, 3:43 AM ESTSevere Thunderstorm WarningTAELafayette, Taylor47 min
Mar 2, 5:16 AM ESTFire Weather WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more9 hr

Nearby

Red Flag Warnings in Georgia, 2007Red Flag Warnings in Florida, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.